BibTeX record journals/dam/DeviMM15

download as .bib file

@article{DBLP:journals/dam/DeviMM15,
  author       = {N. Safina Devi and
                  Aniket C. Mane and
                  Sounaka Mishra},
  title        = {Computational complexity of minimum {P4} vertex cover problem for
                  regular and K1, 4-free graphs},
  journal      = {Discret. Appl. Math.},
  volume       = {184},
  pages        = {114--121},
  year         = {2015},
  url          = {https://doi.org/10.1016/j.dam.2014.10.033},
  doi          = {10.1016/J.DAM.2014.10.033},
  timestamp    = {Thu, 11 Feb 2021 23:22:04 +0100},
  biburl       = {https://dblp.org/rec/journals/dam/DeviMM15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}